Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The comparability graph of a tree


Author: E. S. Wolk
Journal: Proc. Amer. Math. Soc. 13 (1962), 789-795
MSC: Primary 55.10; Secondary 05.45
DOI: https://doi.org/10.1090/S0002-9939-1962-0172273-0
MathSciNet review: 0172273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Hajnal and J. Surányi, Über die Auflösung von Graphen in vollständige Teilgraphen, Ann. Univ. Sci. Budapest, Eötvös, Sect. Math. 1 (1958), 113-121. MR 0103161 (21:1944)
  • [2] E. W. Miller, A note on Souslin's Problem, Amer. J. Math. 65 (1943), 673-678. MR 0009615 (5:173d)
  • [3] W. Sierpinski, Sur un problème de la théorie des relations, Ann. Scuola Norm. Sup. Pisa 2 (1933), 285-287. MR 1556708

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.10, 05.45

Retrieve articles in all journals with MSC: 55.10, 05.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0172273-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society